Positively curved shrinking Ricci solitons are compact

Ovidiu Munteanu, Jiaping Wang

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

We show that a shrinking Ricci soliton with positive sectional curvature must be compact. This extends a result of Perelman in dimension three and improves a result of Naber in dimension four, respectively.

Original languageEnglish (US)
Pages (from-to)499-505
Number of pages7
JournalJournal of Differential Geometry
Volume106
Issue number3
DOIs
StatePublished - Jul 2017

Fingerprint Dive into the research topics of 'Positively curved shrinking Ricci solitons are compact'. Together they form a unique fingerprint.

Cite this